| Model Number |
G22143 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Failure to Align (2522)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical devices: erbe electrosurgical generator.Taewoong 0.35: wire guide, unknown reference part number.Investigation evaluation: our laboratory evaluation of the returned product could not confirm the report.During a visual examination of the returned product, a discrepancy or anomaly was not observed at the distal end of the device.When bowed, the cutting wire oriented upwards.The cutting wire was observed to be intact and fully attached to the catheter tip.Twisting was not observed at the distal end of the catheter.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: a definitive cause for this observation could not be determined because the actual prior to use testing conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.A discrepancy or anomaly that could have contributed to the reported observation was not observed during our laboratory analysis of the returned product.Prior to distribution, all double lumen wire guided billroth ii sphincterotomes are subjected to a visual inspection and functional test to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a review of the complaint history was conducted.Corrective action is currently being assessed and a follow up report will be sent.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp), the physician used a cook double lumen wire guided billroth ii sphincterotome.For ercp cannulation and endoscopic sphincterotomy (est), the physician inserted a billroth ii [sphincterotome] into the endoscope and tried to access to the ampulla.However, the direction of the tip was in the opposite direction [incorrect cutting wire orientation], the orientation was "not good".He could not access the ampulla and used a new one [of the same type] for cannulation.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Erbe electrosurgical generator; taewoong 0.35: wire guide, unknown reference part number.Investigation evaluation: our laboratory evaluation of the returned product could not confirm the report.During a visual examination of the returned product, a discrepancy or anomaly was not observed at the distal end of the device.When bowed, the cutting wire oriented upwards.The cutting wire was observed to be intact and fully attached to the catheter tip.Twisting was not observed at the distal end of the catheter.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: a definitive cause for this observation could not be determined because the actual prior to use testing conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.A discrepancy or anomaly that could have contributed to the reported observation was not observed during our laboratory analysis of the returned product.Prior to distribution, all double lumen wire guided billroth ii sphincterotomes are subjected to a visual inspection and functional test to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
Event or Problem Description